Doctors Lounge - Gastroenterology AnswersBack to Gastroenterology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/15/2017.
Forum Name: Liver Diseases
Question: Regarding the blood test
|roberto007 - Mon Aug 16, 2004 2:58 am||
My ame is Roberto and I'm involved in thepainting industry. Unfortunately we were never provided with any kind of protection mask. I've been at that place for a year.
I did blood test couple of days ago but my doctro doesn't know what all this numbers means so I'm asking you hoping that you might know what is actually going on with my blood
Blood Chronimum 41 nmoI/L (0-40)
P-Nickel 0.11 umoI/L (0.05-0.12)
Haemoglobin 169 g/L (130-175)
PCV 0.52 (0.40-0.54)
Sodium 142 (135-145)
LDH 232 (105-230)
ALT 76 (1-45)
ALP 111 (30-120)
Thank you very much for your help
|Dr. Tamer Fouad - Mon Aug 16, 2004 6:47 am||
The only thing that looks significant in your tests is your ALT which is approaching double the normal value. This may indicate a liver problem. Before we jump to conclusions regarding paint and liver toxicity, I would suggest that you get a full liver profile test done and possibly an ultrasound to the liver and hepatitis markers. Paint thinners are known to be hepatotoxic (toxic to the liver).
Your chromium levels are marginally above normal so you may want to check that out again later.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.